# SDR COMA9910046

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022788003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2,000 FLIGHT CYCLE CHECK, FOUND CRACK EXTENDING FROM RIVET HOLE FORWARD ON RIGHT SIDE BETWEEN RIGHT DV WINDOW AND RJ WINDSHIELD (POST SKIN).  REPAIRED DAMAGED AREA IAW EMB FAX EST 474/95 DATED 01 NOVEMBER 95.
